# SDR DXTAT2PL6D005MNZR

- Difficulty date: December 29, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N320QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800169
- Aircraft time: 8,715 hours, 5,881 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cam
- Part number: 69480012
- Condition: Defective
- Location: Squat Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE,  THE LANDING GEAR WOULD NOT RETRACT. ICE AND SLUSH ON THE GEAR ARE PROBABLY THE REASON.   REMOVED THE NOSE GEAR SQUAT SWITCH ACTUATING CAM.  INSTALLED A NEW SWITCH CAM AND HARDWARE. PERFORMED NOSE GEAR LUBRICATION AND SERVICED NOSE GEAR STRUT. PERFORMED LANDING GEAR EXTENSION & RETRACTION CHECKS 10 TIMES, NO FAULTS NOTED IAW AMM 12-12-00, 32-30-00, 32-30-30,  AND 32-60-00.
